MAUDE Adverse Event Report: BIOTRONIK AG PULSAR-18 T3 7/200/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG PULSAR-18 T3 7/200/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430516
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A pulsar-18 t3 stent system was selected for treatment of a lesion in the right mid sfa.The lesion was pre-dilated.During stent deployment, the stent did not reach its intended length of 200 mm but only approximately 120 mm.A second stent was implanted with an overlap in order to cover the original lesion length of 200 mm.

Brand Name
PULSAR-18 T3 7/200/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24662090
Report Number8043892-2026-03103
Device Sequence Number15763934
Product Code NIP
UDI-Device Identifier07640130447141
UDI-Public(01)07640130447141(17)281027(10)10252760
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430516
Device Lot Number10252760
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown